MathSciNet Relay Station
MathSciNet bibliographic data
MR2989367 34A08 (26A33 34A12 34A37 39B82)
Wang, JinRong; Zhou, Yong; Fečkan, Michal Nonlinear impulsive problems for fractional differential equations and Ulam stability. Comput. Math. Appl. 64 (2012), no. 10, 3389–3405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement